MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 2207-36
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented for a normal generator change procedure on (b)(6) 2021.During the procedure, it was noted that there was a wire protruding out from the patient's implantable cardioverter defibrillator.The device was explanted and replaced without further consequences.The patient was recovering post-procedure.
 
Additional Manufacturer Narrative
The device was returned due to a broken rf antenna.The broken antenna appeared consistent with the explant procedure.The device was unable to communicate through inductive telemetry upon receipt, due to low battery voltage.A longevity calculation was performed using default settings and showed that the battery was depleted normally.Inductive telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.

Brand Name
CURRENT DR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12795703
Report Number2017865-2021-35493
Device Sequence Number5644692
Product Code LWS
UDI-Device Identifier05414734501927
UDI-Public05414734501927
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2009
Device Model Number2207-36
Device Catalogue Number2207-36
Device Lot Number2711116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; OPTISENSE
Patient Age47 YR
Patient SexMale